Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 243, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 3:43 PM MDT for El Paso County, Teller County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2018, 3:43 PM MDT (21:43 UTC)
- Expired
- Aug 7, 2018, 4:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:10 PM MDT | HAIL 1.25 | 3 Wsw Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
008
WUUS55 KPUB 072143 RRA
SVRPUB
COC041-119-072215-
/O.NEW.KPUB.SV.W.0243.180807T2143Z-180807T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
343 PM MDT TUE AUG 7 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Teller County in central Colorado...
Southwestern El Paso County in east central Colorado...
* Until 415 PM MDT.
* At 343 PM MDT, a severe thunderstorm was located over Chipita Park,
or 10 miles northwest of Colorado Springs, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Woodland Park, Manitou Springs, Green Mountain
Falls, Pikes Peak, Crystola, Security, Stratmoor, Chipita Park,
Fort Carson, Peterson AFB, Cimarron Hills, Cascade and
Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3886 10513 3901 10501 3889 10464 3866 10481
TIME...MOT...LOC 2143Z 300DEG 17KT 3891 10500
HAIL...1.00IN
WIND...60MPH
$$
PGW3 follow-up statements
989
WWUS55 KPUB 072157
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
357 PM MDT TUE AUG 7 2018
COC041-119-072215-
/O.CON.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
357 PM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES...
At 357 PM MDT, a severe thunderstorm was located over Manitou
Springs, or near Colorado Springs, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Manitou Springs, Pikes Peak, Stratmoor, Fort
Carson, Security, Peterson AFB, Cimarron Hills, Cascade, Chipita Park
and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10506 3898 10495 3889 10464 3866 10481
TIME...MOT...LOC 2157Z 300DEG 17KT 3888 10492
HAIL...1.00IN
WIND...60MPH
$$
PGW803
WWUS55 KPUB 072206
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT TUE AUG 7 2018
COC041-119-072215-
/O.CON.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
406 PM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES...
At 405 PM MDT, a severe thunderstorm was located over Manitou
Springs, or near Colorado Springs, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Manitou Springs, Stratmoor, Fort Carson, Security,
Peterson AFB, Cimarron Hills and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3880 10503 3894 10490 3885 10467 3866 10481
TIME...MOT...LOC 2205Z 304DEG 15KT 3882 10490
HAIL...1.50IN
WIND...60MPH
$$
PGW274
WWUS55 KPUB 072215
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
415 PM MDT TUE AUG 7 2018
COC041-119-072225-
/O.EXP.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
415 PM MDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.
LAT...LON 3880 10503 3894 10490 3885 10467 3866 10481
TIME...MOT...LOC 2215Z 300DEG 17KT 3880 10485
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:06 PM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 7, 2:06 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 206 PM MDT Tue Aug 7 2018 .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 203 PM MDT Tue Aug 7 2018 KCOS and KPUB could see thunderstorms in the vicinity thru the evening, with heavy rain being a threat. Some hail may also occur with stronger storms. By the late night hours, the threat of storms should end, but there is the possibility of some low stratus developing. KALS is expected to have VFR conditions thru the 24 hrs period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 077>088-094. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Aug 7 2018 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop along the eastern mountains early this afternoon, and then spread eastward over the plains through the evening. There will be the potential for some severe storms, with large hail up to 2.5 inches in diameter, and wind gusts up to 70 mph, being the primary risks. The location at greatest risk for severe thunderstorms today, will be across the eastern slopes of the southeast mountains and the I-25 corridor counties from El Paso county to the New Mexico border. An isolated tornado cannot be ruled out, particularly south of highway 50. Intense rainfall rates will be likely again today which may result in flash flooding, particularly for the burn scars in the southeast mountains, such as Spring, Hayden Pass, Junkins, and Waldo. Urban areas and locations with saturated soil conditions from yesterday's heavy rainfall will also be prone to flash flooding if impacted again today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast mountains and adjacent plains. 28/28
In the hours before
Special weather statement, Aug 7, 2:51 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 PM MDT TUE AUG 7 2018
COZ081-084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
251 PM MDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 17 miles north of Colorado Springs, moving southeast at
40 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Northeastern Colorado Springs, Monument, Air Force Academy, Calhan,
Black Forest, Peyton, Gleneagle and Falcon.
LAT...LON 3911 10421 3884 10446 3903 10497 3913 10491
3913 10438
TIME...MOT...LOC 2050Z 298DEG 37KT 3908 10483
kamSpecial weather statement, Aug 7, 2:57 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Pueblo CO 257 PM MDT TUE AUG 7 2018 COZ074-088-072145- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 257 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 345 PM MDT... At 257 PM MDT, Doppler radar was tracking a strong thunderstorm over Boncarbo, or 11 miles west of Trinidad, moving southeast at 10 mph. Nickel size hail will be possible with this storm. Locations impacted include... Trinidad, Cokedale, Starkville, Segundo, Boncarbo and Raton Pass. LAT...LON 3726 10486 3730 10468 3700 10435 3699 10471 TIME...MOT...LOC 2057Z 320DEG 8KT 3719 10471 kam
Special weather statement, Aug 7, 3:00 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 300 PM MDT TUE AUG 7 2018 COZ079-080-086-087-072145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountains above 10000 Ft CO- 300 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT... At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Greenhorn Mountain, or 27 miles southwest of Pueblo, moving east at 10 mph. Nickel size hail will be possible with this storm. Locations impacted include... Greenhorn Mountain, Rye and Colorado City. LAT...LON 3787 10503 3803 10491 3797 10450 3770 10464 TIME...MOT...LOC 2100Z 288DEG 10KT 3793 10488 kam
Local storm report, Aug 7, 3:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL COLORADO CITY 37.94N 104.85W
08/07/2018 M1.00 INCH PUEBLO CO PUBLIC
A COLORADO CITY, CITY EMPLOYEE, REPORTED THE
1.0 INCH HAIL.
&&Local storm report, Aug 7, 3:12 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 WSW BONCARBO 37.21N 104.72W
08/07/2018 M1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
&&Local storm report, Aug 7, 3:20 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 4 N DIVIDE 39.00N 105.15W
08/07/2018 M1.50 INCH TELLER CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Aug 6, 6:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 41 min |
| Aug 6, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 47 min |
| Aug 6, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Aug 6, 7:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Aug 6, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 48 min |
| Aug 6, 7:17 PM MDT | Tornado Warning | PUB | Las Animas | 28 min |
| Aug 6, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 28 min |
| Aug 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Aug 6, 7:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Aug 6, 8:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Aug 6, 8:07 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Aug 6, 8:32 PM MDT | Special Weather Statement | PUB | 43 min | |
| Aug 6, 8:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Aug 6, 8:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Aug 6, 9:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 6, 10:00 PM MDT | Special Weather Statement | PUB | Elbert | 15 min |
| Aug 6, 10:16 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| Aug 6, 11:23 PM MDT | Special Weather Statement | PUB | 52 min | |
| Aug 6, 11:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 6, 11:49 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 41 min |
| Aug 7, 12:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 7, 12:25 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Aug 7, 12:27 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 22 min |
| Aug 7, 1:06 AM MDT | Special Weather Statement | PUB | Otero | 84 min |
| Aug 7, 1:46 AM MDT | Special Weather Statement | PUB | Pueblo | 74 min |
| Aug 7, 2:18 AM MDT | Flash Flood Warning | PUB | Baca, Las Animas | 3 hr |
| Aug 7, 3:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 20 hr |
| Aug 7, 2:25 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Aug 7, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 7, 2:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Aug 7, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 40 min |
| Aug 7, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 31 min |
| Aug 7, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 7, 3:49 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 26 min |
| Aug 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 4:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 7, 5:08 PM MDT | Areal Flood Advisory | PUB | Las Animas | 112 min |
| Aug 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.